# SDR A6WA201240632

- Difficulty date: June 1, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP BS 569-610 IS CORRODED.  R & R FLOORBEAM CAP IAW SRM 51-42-21.
